# SDR A6WA201543394

- Difficulty date: December 21, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 36,195 hours, 34,084 cycles
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Torn
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR DIFFICULT TO OPEN & CLOSE.  INSPECTED GALLEY SERVICE DOOR & FOUND LOWER AFT SECTION TORN IN TWO PLACES APPROX 1" LONG.  R & R SERVICE DOOR SEAL, INSPECTED & OPERATED SERVICE DOOR, VERIFIED DOOR OPERATES, CLOSES & LOCKS NORMALLY.
